# SDR USAAF00036

- Difficulty date: May 8, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N886US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11346
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TYS-CLT - FLT 1731 - BURNING SMELL NOTED BY F/O, FLIGHT ATTENDANTS AND CAPTAIN DURING CLIMB-OUT.  SMELL DIMINISHED CLIMBIN THROUGH 10,000, BUT STILL NOTICEABLE IN CRUISE FLIGHT.  MAINTENANCE GROUND RAN ENGINES AT HIGH AND COULD NOT SMELL BURNING SMELL.  GROUND OPS OK.  (M)
